On a Problem by Arnold on Periodic Motions in Magnetic Fields

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1165-1177
Number of pages13
JournalCommunications on Pure and Applied Mathematics
Volume56
Issue number8
DOIs
StatePublished - Aug 1 2003

Fingerprint

Periodic Motion
Magnetic Field
Magnetic fields

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{2f0757a3e7714f309f007ffce428222a,
title = "On a Problem by Arnold on Periodic Motions in Magnetic Fields",
author = "Mark Levi",
year = "2003",
month = "8",
day = "1",
doi = "10.1002/cpa.10090",
language = "English (US)",
volume = "56",
pages = "1165--1177",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "8",

}

On a Problem by Arnold on Periodic Motions in Magnetic Fields. / Levi, Mark.

In: Communications on Pure and Applied Mathematics, Vol. 56, No. 8, 01.08.2003, p. 1165-1177.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On a Problem by Arnold on Periodic Motions in Magnetic Fields

AU - Levi, Mark

PY - 2003/8/1

Y1 - 2003/8/1

UR - http://www.scopus.com/inward/record.url?scp=0038675080&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038675080&partnerID=8YFLogxK

U2 - 10.1002/cpa.10090

DO - 10.1002/cpa.10090

M3 - Article

AN - SCOPUS:0038675080

VL - 56

SP - 1165

EP - 1177

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 8

ER -